# SDR AALA202205261585

- Difficulty date: April 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 36,035 hours, 14,733 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Deformed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE" QUADRUPLE DOUBLER REPAIR ACCOMPLISHED ON AFT CARGO DOOR FRAME FORWARD EDGE METAL DEFORMATION AT LAP SEAM AT TLE FOLLOW ON ACTIONS REQUIRED. **SUPPLEMENTAL REPORT FOR AALA202204271585: REPAIRED AND WILL BE INSPECTED PRIOR TO 50000 FLIGHT CYCLES** (CLOSED)
